MathSciNet Relay Station
MathSciNet bibliographic data
MR239408 46.25 (20.00)
Granirer, Edmond E. Functional analytic properties of extremely amenable semigroups. Trans. Amer. Math. Soc. 137 1969 53–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement